Publications

Jacques Duparc

2001

  • J. Duparc. Wadge hierarchy and Veblen hierarchy. Part I: Borel sets of finite rank. Journal of Symbolic Logic, vol. 66(1), pp. 56–86, 2001.                                 
  • J. Duparc. Wadge hierarchy and Veblen hierarchy. Part II: Borel sets of infinite rank. Submitted to Journal of Symbolic Logic, 2001.                                 
  • J. Duparc. The Steel Hierarchy of Ordinal Valued Borel Mappings. Submitted to Journal of Symbolic Logic, 2001.                                 
  • J. Duparc. Wadge degrees of Louveau's (Wadge) classes. 2001.                                 
  • J. Duparc. A coarsification of the Wagner Hierarchy. Submitted to Theoretical Computer Science, 2001.                                 
  • O. Finkel, J. Duparc, and J. Ressayre. Computer Science and the fine structure of Borel sets. Theoretical Computer Science, pp. 85–105, 2001.                                 

2000

  • J. Duparc. Anti-chains of mappings from $\omega^\omega$ on some BQO. 2000.                                 

1999

  • J. Duparc. The normal form of Borel sets. Part II : Borel sets of infinite rank. Comptes Rendus de l'Académie des Sciences, pp. 735–740, 1999.                                 

1995

  • J. Duparc. The normal form of Borel sets. Part I: Borel sets of finite rank. Comptes Rendus de l'Académie des Sciences, pp. 651–656, 1995.                                 
  • J. Duparc. La forme normale des Bor{éliens de rangs finis}. PhD thesis, Université Paris VII, 1995.             

1994

  • J. Duparc. A normal form for Borel sets. 1994.                                 

1990

  • J. Duparc. A hierarchy of Context-free $\omega$-languages. Theoretical Computer Science, 1990.